Подписаться
Shagnik Das
Shagnik Das
Подтвержден адрес электронной почты в домене mi.fu-berlin.de - Главная страница
Название
Процитировано
Процитировано
Год
Removal and Stability for Erdös--Ko--Rado
S Das, T Tran
SIAM Journal on Discrete Mathematics 30 (2), 1102-1114, 2016
39*2016
Intersecting families of discrete structures are typically trivial
J Balogh, S Das, M Delcourt, H Liu, M Sharifzadeh
Journal of Combinatorial Theory, Series A 132, 224-245, 2015
39*2015
A problem of Erdős on the minimum number of k-cliques
S Das, H Huang, J Ma, H Naves, B Sudakov
Journal of Combinatorial Theory, Series B 103 (3), 344-373, 2013
312013
Sperner's theorem and a problem of Erdős, Katona and Kleitman
S Das, W Gan, B Sudakov
Combinatorics, Probability and Computing 24 (4), 585-608, 2015
302015
Rainbow Turán problem for even cycles
S Das, C Lee, B Sudakov
European Journal of Combinatorics 34 (5), 905-915, 2013
272013
The minimum number of disjoint pairs in set systems and related problems
S Das, W Gan, B Sudakov
Combinatorica 36 (6), 623-660, 2016
252016
Ramsey properties of randomly perturbed graphs: cliques and cycles
S Das, A Treglown
Combinatorics, Probability and Computing 29 (6), 830-867, 2020
222020
Search for excited leptons in pp collisions at s= 7 TeV
S Chatrchyan, V Khachatryan, AM Sirunyan, A Tumasyan, W Adam, ...
Physics Letters B 720 (4-5), 309-329, 2013
212013
A brief note on estimates of binomial coefficients
S Das
URL: http://page. mi. fu-berlin. de/shagnik/notes/binomials. pdf, 2016
172016
Vertex Ramsey properties of randomly perturbed graphs
S Das, P Morris, A Treglown
Random Structures & Algorithms 57 (4), 983-1006, 2020
102020
Colourings without monochromatic disjoint pairs
D Clemens, S Das, T Tran
European Journal of Combinatorics 70, 99-124, 2018
102018
Structure and supersaturation for intersecting families
J Balogh, S Das, H Liu, M Sharifzadeh, T Tran
arXiv preprint arXiv:1802.08018, 2018
72018
Most probably intersecting hypergraphs
S Das, B Sudakov
arXiv preprint arXiv:1312.0840, 2013
72013
Small arrays of maximum coverage
S Das, T Mészáros
Journal of Combinatorial Designs 26 (10), 487-504, 2018
6*2018
Colouring set families without monochromatic k-chains
S Das, R Glebov, B Sudakov, T Tran
Journal of Combinatorial Theory, Series A 168, 84-119, 2019
52019
Comparable pairs in families of sets
N Alon, S Das, R Glebov, B Sudakov
Journal of Combinatorial Theory, Series B 115, 164-185, 2015
52015
Measuring the efficiency of asset management of private sector enterprises in india during the pre and post liberalization periods: A study on Colgate-Palmolive (India) Limited
D Sur, K Chakraborty, S Das
The ICFAI Journal of Management Research 6 (7), 25-35, 2007
52007
Serum lipid profile among urban and rural Bangladeshi population
SK Das, ASG Faruque, S Ahmed, AK Chowdhury, A Hossain, D Ahmed, ...
J Obes Wt Loss Ther 2 (8), 2012
32012
Ryser's Conjecture for t-intersecting hypergraphs
A Bishnoi, S Das, P Morris, T Szabó
Journal of Combinatorial Theory, Series A 179, 105366, 2021
22021
Enumerating extensions of mutually orthogonal Latin squares
S Boyadzhiyska, S Das, T Szabó
Designs, Codes and Cryptography 88 (10), 2187-2206, 2020
22020
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20